International Journal on Teaching and Learning Mathematics

Journal title:International Journal on Teaching and Learning Mathematics
Initials:IJTLM
Email:ijtlm@uin-malang.ac.id
Frecuency:2 Issues per year (June and December)
DOI:Prefix 10.18860 by Crossref
Print ISSN:2621-2188
Online ISSN:2621-2196
Editor-in-Chief:Abdussakir
Managing Editor:Imam Rofiki
Publisher:Universitas Islam Negeri Maulana Malik Ibrahim Malang
Indexing: Google Scholar, Crossref, Dimensions, Moraref, One Search, BASE, Garuda.

International Journal on Teaching and Learning Mathematics is an international and peer reviewed open access journal covering research in mathematics education. It includes studies of teaching and learning process, development research, thinking process, problem-solving, understanding, proving, reasoning, ethnomathematics, communication, and educational technology. It is published twice a year in June and December. It contains scientific articles written in English. It receives article review (invited foreign authors who experts in mathematics education).


Journal Homepage Image


Citations

27

 

h-index

3

 

i10-index

1

 

Articles

21

 Last update  : February 28, 2021

GOOGLE SCHOLAR CITATION


Announcements

 
No announcements have been published.
 
More Announcements...

Vol 3, No 1 (2020): June (This issue published papers with authors/co-authors from 3 countries [USA, Nigeria, & Indonesia])


Cover Page